Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Corrales Rodrigañez, Carmen and Gamboa, J.M. and Gromadzki, G. (1999) Automorphisms of Klein surfaces with fixed points. Glasgow Mathematical Journal, 41 (2). pp. 183-189. ISSN 0017-0895

Gamboa , J.M. and Bujalance, E. and Cirre, F.J. (2008) Double Coverings Of Hyperelliptic Real Algebraic Curves. Journal Of Pure And Applied Algebra, 212 (9). pp. 2011-2026. ISSN 0022-4049

Fernando Galván, José Francisco and Gamboa, J.M. and Ueno, Carlos (2011) On convex polyhedra as regular images of R(n). Proceedings of the London Mathematical Society , 103 . pp. 847-878. ISSN 0024-6115

Andradas Heranz, Carlos and Gamboa , J.M. (1986) On projections of real algebraic varieties. Pacific Journal of Mathematics, 121 (2). pp. 281-291. ISSN 0030-8730

Fernando Galván, José Francisco and Gamboa, J.M. (2006) Polynomial and regular images of R-n. Israel Journal of Mathematics , 153 . pp. 61-92. ISSN 0021-2172

Fernando Galván, José Francisco and Gamboa, J.M. (2003) Polynomial images of R-n. Journal of Pure and Applied Algebra , 179 (3). pp. 241-254. ISSN 0022-4049

This list was generated on Thu Sep 18 03:09:14 2014 CEST.